Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3327
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCaro, Y-
dc.contributor.authorKrasikov, I-
dc.contributor.authorRoditty, Y-
dc.coverage.spatial7en
dc.date.accessioned2009-05-22T10:41:12Z-
dc.date.available2009-05-22T10:41:12Z-
dc.date.issued1991-
dc.identifier.citationJournal of Graph Theory. 15(1): 7-13en
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/3327-
dc.description.abstractWe prove that every connected graph G contains a tree T of maximum degree at most k that either spans G or has order at least k(G) + 1, where (G) is the minimum degree of G. This generalizes and unifies earlier results of Bermond [1] and Win [7]. We also show that the square of a connected graph contains a spanning tree of maximum degree at most three.en
dc.format.extent197 bytes-
dc.format.mimetypetext/plain-
dc.language.isoen-
dc.publisherWileyen
dc.titleOn the largest tree of given maximum degree in a connected graphen
dc.typeResearch Paperen
dc.identifier.doihttp://dx.doi.org/10.1002/jgt.319015010-
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Article_info.txt197 BTextView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.